# SDR REXA2020041300458

- Difficulty date: March 24, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670314127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON LOWER STRIKER SEAL OF CUTOUT AT GALLEY SERVICE DOOR (FUS) (SM) (TCI 53-20-219).
SUMMARY OF NRC. 00299: ANGLE LOWER STRIKER SEAL WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
